AMS eContent Search Results
Matches for: msc=(46L10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 120 to 131 of 131 found      Go to page: 1 2 3 4 5

[120] Aubrey Wulfsohn. von Neumann factors are perfect . Proc. Amer. Math. Soc. 41 (1973) 189-192. MR 0318912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Paul Willig. Type II $W-\sp{\ast} $ algebras are not normal . Proc. Amer. Math. Soc. 40 (1973) 115-119. MR 0320769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Paul Willig. On hyperfinite $W-\sp{\ast} $ algebras . Proc. Amer. Math. Soc. 40 (1973) 120-122. MR 0328618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Hong W. Kim. On compact operators in the weak closure of the range of a derivation . Proc. Amer. Math. Soc. 40 (1973) 482-486. MR 0318956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Robert R. Kallman. A theorem on the restriction of type I representations of a group to certain of its subgroups . Proc. Amer. Math. Soc. 40 (1973) 291-296. MR 0316630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Charles Radin. Automorphism of von Neumann algebras as point transformations . Proc. Amer. Math. Soc. 39 (1973) 343-346. MR 0313829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Herbert Halpern. Primitive ideals in von Neumann algebras . Proc. Amer. Math. Soc. 39 (1973) 563-566. MR 0318906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Catherine L. Olsen. A characterization of thin operators in a von Neumann algebra . Proc. Amer. Math. Soc. 39 (1973) 571-578. MR 0341121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] László Zsidó. The norm of a derivation in a $W\sp{\ast} $-algebra . Proc. Amer. Math. Soc. 38 (1973) 147-150. MR 0326412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] J. W. Jenkins. On the characterization of Abelian $W\sp{\sp{\ast} }$-algebras . Proc. Amer. Math. Soc. 35 (1972) 436-438. MR 0306934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Wai Mee Ching and Paul Willig. Nonasymptotically abelian factors of type ${\rm III}$ . Proc. Amer. Math. Soc. 34 (1972) 102-104. MR 0291820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] S. K. Berberian. Equivalence of projections . Proc. Amer. Math. Soc. 33 (1972) 485-490. MR 0295090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 131 of 131 found      Go to page: 1 2 3 4 5